REAL

A problem for abelian groups

Katona, Gyula and Makar-Limanov, Leonid (2008) A problem for abelian groups. ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, 1 (2). pp. 237-241. ISSN 1793-5571

[img]
Preview
Text
paper_123.pdf

Download (206Kb) | Preview
Item Type: Article
Uncontrolled Keywords: families of subsets; constant weight codes; Abelian groups
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 30 Jan 2015 09:36
Last Modified: 30 Jan 2015 09:36
URI: http://real.mtak.hu/id/eprint/21056

Actions (login required)

View Item View Item